CSpace

Browse/Search Results:  1-6 of 6 Help

Selected(0)Clear Items/Page:    Sort:
Variable selection in joint frailty models of recurrent and terminal events 期刊论文
BIOMETRICS, 2020, 页码: 10
Authors:  Han, Dongxiao;  Su, Xiaogang;  Sun, Liuquan;  Zhang, Zhou;  Liu, Lei
Favorite  |  View/Download:7/0  |  Submit date:2020/05/24
frailty models  informative censoring  proportional hazards models  recurrent event  survival analysis  variable selection  
A semiparametric linear transformation model for general biased-sampling and right-censored data 期刊论文
STATISTICS AND ITS INTERFACE, 2019, 卷号: 12, 期号: 1, 页码: 77-92
Authors:  Wei, Wenhua;  Zhou, Yong;  Wan, Alan T. K.
Favorite  |  View/Download:14/0  |  Submit date:2019/12/13
Biased-sampling  Estimating equation  Right-censoring  Semiparametric linear transformation model  
A class of partially linear transformation models for recurrent gap times 期刊论文
COMMUNICATIONS IN STATISTICS-THEORY AND METHODS, 2018, 卷号: 47, 期号: 3, 页码: 739-766
Authors:  Han, Miao;  Han, Dongxiao;  Sun, Liuquan
Favorite  |  View/Download:20/0  |  Submit date:2018/07/30
Estimating equations  Gap times  Local polynomials  Partially linear transformation models  Recurrent events  
Semiparametric transformation models with length-biased and right-censored data under the case-cohort design 期刊论文
STATISTICS AND ITS INTERFACE, 2016, 卷号: 9, 期号: 2, 页码: 213-222
Authors:  Ma, Huijuan;  Qiu, Zhiping;  Zhou, Yong
Favorite  |  View/Download:5/0  |  Submit date:2018/07/30
Case-cohort design  Length biased and right-censored data  Mean zero process  Transformation model  Weighted estimating equation  
Global Partial Likelihood for Nonparametric Proportional Hazards Models 期刊论文
JOURNAL OF THE AMERICAN STATISTICAL ASSOCIATION, 2010, 卷号: 105, 期号: 490, 页码: 750-760
Authors:  Chen, Kani;  Guo, Shaojun;  Sun, Liuquan;  Wang, Jane-Ling
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
Cox model  Local linear smoothing  Local partial likelihood  Semiparametric efficiency  
Regression analysis of interval-censored failure time data with linear transformation models 期刊论文
CANADIAN JOURNAL OF STATISTICS-REVUE CANADIENNE DE STATISTIQUE, 2005, 卷号: 33, 期号: 1, 页码: 61-70
Authors:  Zhang, ZG;  Sun, LQ;  Zhao, XQ;  Sun, JG
Favorite  |  View/Download:6/0  |  Submit date:2018/07/30
covariate effects  interval-censored failure time data  linear transformation models  semiparametric regression